RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 1/2, Pages 118–124 (Mi jmag486)  

Multidimensional $k$-helical surfaces in the Euclidean space $E^m$

V. T. Lisitsa

Kharkiv State University

Abstract: $k$-helical $n$-dimenslonal surfaces in Euclidean space $E^m$ are defined. It is proved that a complete $k$-helical surface separated from zero negative sectional curvature in the Euclidean space $E^m$ does not exist.

Full text: PDF file (314 kB)
Full text: http:/.../abstract.php?uid=m03-0118r

Bibliographic databases:
Received: 09.04.1994

Citation: V. T. Lisitsa, “Multidimensional $k$-helical surfaces in the Euclidean space $E^m$”, Mat. Fiz. Anal. Geom., 3:1/2 (1996), 118–124

Citation in format AMSBIB
\Bibitem{Lis96}
\by V.~T.~Lisitsa
\paper Multidimensional $k$-helical surfaces in the Euclidean space $E^m$
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 1/2
\pages 118--124
\mathnet{http://mi.mathnet.ru/jmag486}
\zmath{https://zbmath.org/?q=an:0868.53007}


Linking options:
  • http://mi.mathnet.ru/eng/jmag486
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020